# SDR DALA2023060104401

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR BEAM -Y1137.1 BTW FR74/FR77 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y1137.1 LOCATED BTW FR74/FR77 AT AFT GALLEY AREA AS PER ER/A 608788-14. (2793892)
